A transition from total domination in graphs to transversals in hypergraphs. / Henning, M.; Yeo, Anders.

In: Quaestiones Mathematicae, Vol. 30, 2007, p. 1-20.

Research output: Contribution to journalArticlepeer-review

Published

Standard

A transition from total domination in graphs to transversals in hypergraphs. / Henning, M.; Yeo, Anders.

In: Quaestiones Mathematicae, Vol. 30, 2007, p. 1-20.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Henning, M. ; Yeo, Anders. / A transition from total domination in graphs to transversals in hypergraphs. In: Quaestiones Mathematicae. 2007 ; Vol. 30. pp. 1-20.

BibTeX

@article{640583c3de124d9f9996d8486c75887d,
title = "A transition from total domination in graphs to transversals in hypergraphs",
author = "M. Henning and Anders Yeo",
year = "2007",
doi = "10.2989/16073600709486210",
language = "Undefined/Unknown",
volume = "30",
pages = "1--20",
journal = "Quaestiones Mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",

}

RIS

TY - JOUR

T1 - A transition from total domination in graphs to transversals in hypergraphs

AU - Henning, M.

AU - Yeo, Anders

PY - 2007

Y1 - 2007

U2 - 10.2989/16073600709486210

DO - 10.2989/16073600709486210

M3 - Article

VL - 30

SP - 1

EP - 20

JO - Quaestiones Mathematicae

JF - Quaestiones Mathematicae

SN - 1607-3606

ER -